# SDR AALA20150528011

- Difficulty date: May 24, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N983TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53633
- Aircraft time: 43,415 hours, 21,015 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 4082983
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 4 IS CORRODED BETWEEN FS 1088 & 1307.  R & R SEAT TRACK SECTION IAW AMM 53-40-01-2.
